I am 36. I am taking lamictal 150mg. tab one in the morning one at night along with my lithium 300mg tab ER twice a day and ativan 1mg as needed up to 3 a day. I am experiencing cramping, every other day diarrhea, nausea, gagging, and hot and cold type flu like symptoms around 4:00 in the morning and 4:00 in the evening. These symptoms are irritating. Just trying to be normal again. What ever that is. Talked to the pharmacy. They confused me. Talked to my doctor and she seems frustrated with my progress. And it seems she is just giving up. This has been the most stable in a long time. I see her in 2months. Any ideas which ones are causing what? Have trouble comprending things too.
For starters, I'd look for a new doctor. Your current doctor should have some idea re. which of your medications are likely to have these side effects, or whether any of them may not respond appropriately when taken together. You could also google for potential side effects for each of these drugs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 2 answers
Lithuim is causing kidney & parathyroid problems, need new med with less side effects - suggestions?
Posted 25 Aug 2010 • 1 answer
Posted 31 Aug 2011 • 1 answer
Posted 19 Aug 2013 • 1 answer
Posted 15 Apr 2016 • 2 answers